# SDR SWAA2013062517540

- Difficulty date: June 18, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 59,702 hours, 48,593 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fireshield
- Part number: 3111016
- Condition: Deteriorated
- Location: Nr 1 Pylon
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON AFT HEAT SHIELD DETERIORATED.  REPLACED NR 1 ENGINE PYLON AFT HEAT SHIELD IAW AMM.
